MAUDE Adverse Event Report: LIKO AB VIKING XL; MOBILE PATIENT LIFTING SYSTEM, BATTERY-POWERED

LIKO AB VIKING XL; MOBILE PATIENT LIFTING SYSTEM, BATTERY-POWERED
Model Number 2040043
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection, the hrc technician determined that the bolt had snapped off from the slingbar.Bolt and sling bar were replaced with new parts, and the lift is functioning as designed.The viking xl mobile lift is intended mainly for use in health care, intensive care and rehabilitation.It is intended for heavier patients and aids in the transfer of adults and bariatrics, for instance, lifting to and from wheelchair, bed, toilet, and floor.The device ifu notes to perform the following prior to performing a lift: ensure that the lifting accessory is properly attached to the lift, the accessory is not damaged, and the latches are intact; missing or damaged latches must always be replaced.Although there was no serious injury reported, if the reported malfunction were to recur during a patient transfer, it could lead to serious injury or death.Therefore, hillrom is reporting this event.
 
Event or Problem Description
The customer alleged the slingbar separated from the mast when in operation with the patient.The customer alleged the patient fell on the bed as a result of this alleged malfunction.There was no injury reported.This incident was captured under hillrom complaint ref (b)(4).

Brand Name
VIKING XL
Common Device Name
MOBILE PATIENT LIFTING SYSTEM, BATTERY-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25]
SW 
Manufacturer Contact
kayla miller
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key17575733
Report Number8030916-2023-00060
Device Sequence Number8877584
Product Code FSA
UDI-Device Identifier00887761981850
UDI-Public010088776198185011230602
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2040043
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Initial Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown